Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is There Any Side Effects From Taking Birth Control Pills After Tubal Ligation?

Two part question: If had a Tubal Ligation and take birth control pills will there be any harmful side effects?

If taking birth control pills after Tubal Ligation and have very heavy periods; cramps, clots, heavy bleeding...will the birth control help a heavy period?
Mon, 9 Nov 2020
Report Abuse
General & Family Physician 's  Response
Hello,

Tubal ligation is a permanent method of contraception. After this procedure, you can take birth control pill, no problem in taking birth control pills. Yes, birth control pills acts by correcting hormonal imbalance and helps to reduce the amount of bleeding.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Vidya K. R., General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Sterilization


Loading Online Doctors....
Is There Any Side Effects From Taking Birth Control Pills After Tubal Ligation?

Hello, Tubal ligation is a permanent method of contraception. After this procedure, you can take birth control pill, no problem in taking birth control pills. Yes, birth control pills acts by correcting hormonal imbalance and helps to reduce the amount of bleeding. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Vidya K. R., General & Family Physician